Translator Disclaimer
April 2004 Confidence balls in Gaussian regression
Yannick Baraud
Author Affiliations +
Ann. Statist. 32(2): 528-551 (April 2004). DOI: 10.1214/009053604000000085

Abstract

Starting from the observation of an ℝn-Gaussian vector of mean f and covariance matrix σ2In (In is the identity matrix), we propose a method for building a Euclidean confidence ball around f, with prescribed probability of coverage. For each n, we describe its nonasymptotic property and show its optimality with respect to some criteria.

Citation

Download Citation

Yannick Baraud. "Confidence balls in Gaussian regression." Ann. Statist. 32 (2) 528 - 551, April 2004. https://doi.org/10.1214/009053604000000085

Information

Published: April 2004
First available in Project Euclid: 28 April 2004

zbMATH: 1093.62051
MathSciNet: MR2060168
Digital Object Identifier: 10.1214/009053604000000085

Subjects:
Primary: 62G15
Secondary: 62G05, 62G10

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.32 • No. 2 • April 2004
Back to Top